# SDR SIMA20201002004

- Difficulty date: October 2, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 40,336 hours, 35,196 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Warning Message
- Condition: False Activation
- Location: Vibra Sensor
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN N1 IN NR 1 ENGINE INCREASED OVER 75% IN CRUISE, 1 HP ENTERS AMBER RANGE.  IN CLIMB ENTERS AMBER FOR A FEW SECONDS, GOES BACK IN GREEN AND BACK TO AMBER.  MECH ENGINE PROB, NO EMERGENCY DECLARED.  RESCUE FLT 9860 SENT TO PROTECT "TRANSFERRED TO NRWC 664-CMH-04960"-C/A-SEE NRWC NR 664-CMH-04960 FOR CORRECTIVE ACTION TAKEN.  R & R LT ENGINE COMPRESSOR VIB SENSOR, IAW RR MM 77-41-10.
